# SDR AALA201704289025

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 47,981 hours, 24,171 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: 102JD2FE
- Part serial: 80641
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING FROM FL330 TO FL350 AIRSPEED INCREASED TO OVERSPEED - USED STANDBY AIRSPEED. BOTH CAP AND FO INDICATIONS WERE OVERSPEED. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT. ON FINAL APPROACH AIRSPEED DID NOT APPEAR NORMAL. MAINTENANCE REPLACED THE RAM AIR TEMP PROBE IAW AMM 34-16-02. OPS CHECKS OKAY. PERFORMED PITOT/STATIC LINES DRAIN CHECK. PERFORMED ADJUSTMENT TEST OF PITOT STATIC SYSTEMS. ALL WITHIN TOLERANCE. ALL INDICATORS WITHIN TOLERANCE. ALL TESTS ACCOMPLISHED IAW AMM 34-11-00. THE AIRCRAFT WAS GROUNDED.
